# SDR CALA2017101303588

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 90,861 hours, 9,006 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 5063
- Condition: Smoke
- Location: Galley
- Part time: 82,204 hours, 9,064 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 109 IN THE FORWARD GALLEY HAD SMOKE AND A BURNING ODOR DURING FLT.  REMOVED AND REPLACED OVEN, OPS CHECKED NORMAL IAW AMM 25-34-00.
